# SDR AALA20141105006

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 46,936 hours, 18,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN DAMAGED APPROX 6 INCHES BELOW RED STRIPE BETWEEN WINDOWS 5 & 6 LT SIDE OF FUSELAGE.  ACCOMPLISHED REPAIR ON FUSELAGE BETWEEN STATIONS 460 & 480 BETWEEN STRINGERS 17 & 18 LT IAW SRM 53-00-01-2R5.
